Items where author is "Tello Del Castillo, José Ignacio"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Tello Del Castillo, José Ignacio (2014). On a two species chemotaxis model with slow chemical diffucion.. "SIAM Journal on Mathematical Analysis", v. 46 (n. 6); pp. 3761-3781. ISSN 0036-1410. https://doi.org/10.1137/140971853.

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM